Is it normal for me to feel all this nerrvousness and anxiety after slowly increasing to 10 mg? Will it go away soon? I'm so uncomfortable with it and a nervous wreck, help!
Hi ktvs11. You'll feel the side effects possibly from whenever you began paxil, to say possibly two weeks or so. Theraputically, you'll results within usually four or five weeks. Did you cut your 10mg pill in half? I wasn't aware that paxil had no less than a 10mg pill to start of with. I hope you feel better soon, you'll need to be a bit patient. best to you,
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Apr 2012 • 5 answers
Updated 2 Sep 2018 • 7 answers
Updated 13 Oct 2016 • 6 answers
Updated 29 Oct 2014 • 9 answers
Updated 19 Nov 2015 • 5 answers